MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS/DCS IMPACTOR (338.28)

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS/DCS IMPACTOR (338.28)
Model Number 338.26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during impaction of the unknown dhs plate.The impactor tip broke off.All pieces were removed.Fragments were generated, they removed easily without additional intervention.There was no surgery delay.Procedure successfully completed.Patient outcome is unknown.Concomitant device reported: unk - plates: dhs/dcs (part # unknown, lot # unknown, quantity # 1).This complaint involves one (1) device.This report is for (1) tip for dhs®/dcs® impactor (338.28).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the tip for dhs®/dcs® impactor (338.28) (p/n: 338.26, lot number: 7618354) was received at us cq.Visual inspection of the complaint device showed the tip had broken off.The customer reported the tip broke off.The repair technician reported device is damaged and pieces are missing.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.This complaint is confirmed as the tip had broken off.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part #: 338.26 synthes lot number: 7618354 manufacturing site: synthes jennersville release to warehouse date: 16-jul-2014 review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIP FOR DHS/DCS IMPACTOR (338.28)
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10239635
Report Number2939274-2020-03122
Device Sequence Number14077601
Product Code HWA
UDI-Device Identifier10886982193292
UDI-Public(01)10886982193292
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338.26
Device Catalogue Number338.26
Device Lot Number7618354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/06/2020
08/05/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/27/2020
08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: DHS/DCS; UNK - PLATES: DHS/DCS
Patient Age39 YR